# SDR CAL950442

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 449-469
- Part time: 66,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC - FLT 31J - INSPECTION FOUND A 10 INCH CRACK IN FUSELAGE SKIN AT BS 449 TO 469 STR 16R.  THE CRACKED SECTION WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-03.  (Z)
